MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO 2 (W/VASOSHIELD); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-4001
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, one side of the vasoview hemopro 2 with vasoshield jaws silicone melted off.User claims that it happened early on in the case about 5 minutes into the procedure when they started cutting/sealing branches.Power supply setting at 3.They opened another kit to finish the case with no other issues.There was no patient harm.Per photo provided by the complainant, it is observed that the silicone was melted.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Tw#: (b)(4).The device was returned to the factory for evaluation on 04/23/2025.A photograph was provided by the account.A photographic evaluation was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the intact silicone insulation on both the cold and hot jaws.No melting was observed on either hot or cold jaw.The heater wire was observed to be flexed away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No other visual defects were observed.An investigation was conducted on 04/23/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the clear intact silicone insulation on both the cold and hot jaws.There was no melting of the jaws observed on either the hot or cold jaw.The heater wire was observed to be flexed away from the hot jaw from the base of the hot jaw with detachment at the tip of the hot jaw.No other visual defects were observed.No additional testing was conducted due to the condition of the heater wire.Based on the returned condition of the device as well as the evaluation results as well as the photographic evaluation, the reported failure "melted-jaws" was not confirmed, however, the analyzed failure "material twisted/ bent wire" was observed.The lot#: 3000458383 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure or the analyzed failures.

Brand Name
VASOVIEW HEMOPRO 2 (W/VASOSHIELD)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21914824
Report Number2242352-2025-0000495
Device Sequence Number7238273
Product Code GEI
UDI-Device Identifier00607567700451
UDI-Public(01)00607567700451(10)3000458383(17)270228
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-4001
Device Catalogue NumberVH-4001
Device Lot Number3000458383
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown